On the semi-simple case of the Galois Brumer-Stark conjecture for monomial groups

Xavier-François Roblot 1
1 CTN - Combinatoire, théorie des nombres
ICJ - Institut Camille Jordan [Villeurbanne]
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02068494
Contributor : Xavier-François Roblot <>
Submitted on : Friday, March 15, 2019 - 8:07:18 AM
Last modification on : Monday, May 13, 2019 - 11:06:02 AM

Identifiers

  • HAL Id : hal-02068494, version 1

Citation

Xavier-François Roblot. On the semi-simple case of the Galois Brumer-Stark conjecture for monomial groups. Tokyo Journal of Mathematics, 2018, 41 (1), pp.241-251. ⟨hal-02068494⟩

Share

Metrics

Record views

25